Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

124 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Taking Xarel and Warfarin after having a stroke. What could be the cause for excessive sweating?

Answered by
Dr.
Dr. Chakravarthy Mazumdar

General & Family Physician

Practicing since :2004

Answered : 1777 Questions

default
Posted on Sat, 23 Nov 2013 in Hypertension and Heart Disease
Question: My friend is 86 yrs old and had a stroke last XXXXXXX She is recovered fully but is taking Xarel now after taking Warfarin. She is having extreme sweating now. I suggested to her to call her heart doctor but she won't call. I'm her medical POA. I feel she needs to call her heart doctor and tell him what's happening.
doctor
Answered by Dr. Chakravarthy Mazumdar 2 days later
Brief Answer: Yes you are right Detailed Answer: Hi, A recurrence of events is common in such age groups. So I suggest you to take her to the ER soon. This can be an event. To avoid any unprecedented news I suggest an immediate action by calling 911 or taking to the ER. Hope you understand the importance of a doctor's examination now.
Above answer was peer-reviewed by : Dr. Aparna Kohli
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication

Recent questions on  Warfarin

doctor1 MD

i am a 32 year old woman who had a dvt in 2009. I just had my pt and i and r tested and my numbers were not therapeutic. 0.9 and 11.7 to be exact. I take 10 mg of warfarin daily but my legs are swolen and I have numbness, pain and tingling in my left arm should i be alarmed?

doctor1 MD

Hi...I am on warfarin now temporarily following a right THR. My last INR last thursday was 1.6 and I have been taking 5 mg nightly since then. I used both Udo s Oil and ground flaxseed this morning on my cottage cheese and fruit...what was I thinking?! Just was trying to work in a little natural fiber etc. Anyway, I assume this is not recommended w warfarin...I won t do it again as long as I am on warfarin. My question...do I have anything to be concerned about today? Should I skip eating the salmon I was going to cook tonight? (no big deal...can use tomorrow). Thanks so much for advice.....

doctor1 MD

My82-year old husband has recently been diagnosed with vascular dementia apparently as a result of taking warfarin for AF. I have recently heard about coconut oil as helping dementia; is it safe to take this remedy with warfarin and should we find an alternative to warfarin because of the continuing damage it is doing?

doctor1 MD

I ve been on warfarin for approximately one month for treatment of a PE, however, last night and the night before I have experienced pain in my upper inner thigh and right glute area. Looking over the side-effects of warfarin it is normal to experience muscle and joint pain. How do I distinguish the pain from a side-effect or dvt?

doctor1 MD

Hi sir...I'm uploading the ecg report ...Could you please shed some light on it...

doctor1 MD

My 74 year old mother has afib, which she was diagnosed with 2 to 3 years ago. She was cardioverted and placed on flecanide. Few months later had another afib episode and cardioverted again. Then, few months later decided to have the cardiac...

doctor1 MD

My 90-year-old mother is very sensitive to medications. She has a-symptomatic A-Fib. They have given her one baby aspirin (81 mg) a day for a while to reduce her blood cell and platelet clotting ability. This has gone well. They are thinking of...